BLOGGER TEMPLATES - TWITTER BACKGROUNDS »

Monday, 27 August 2007

Quick Poll....I need help!!

SO I'm having a bit of a dilemma regarding my coffee habits, my studying and the fact that I'm being examined during Ramadan.

The facts are :

-I'm being examined Internal Medicine on 27/9 , 29/9, 1/3 and 3/3.
- All of these dates will be in Ramadan of course.
- I have a vicious addiction to all forms of caffeine especially during exam time when it seems like sleeping will simple make all the bad things go bye-bye.
-Considering the size of the subject matter, I'll start the "final revision" between 5th-7th of September. I use the word "final" very loosely.
-Ramadan will most likely be on the 13th of September and iftar will range between being at 6 to being at 7.
-I'm cranky and headachy every year during the first week of Ramadan because of caffeine withdrawal. I basically look like a cocaine addict in rehab.


So...



Much obliged, people ! :D

7 comments:

ZeRoCoOl said...

Ramadan and exams ouch my mom always forgave me but dunno if god will....,,,,,,,,taper caffeine (no stat use it will screw up your taper) use all the way to the beginning of Ramadan then dc as your receptors will self regulate you should be fine

Good luck

Fadfadation said...

2aaaaaaaaaaay! exams in Ramadan.

Alaah ma3aky !

pinky said...

hooo hooo, I sympathise totally...how about instead of taking caffeine as part of food, you take it in tablet form thus eliminating the problem. Cue Proplus, every student's companion during late night study. I don't know if they sell them in Egypt but you can get it on the internet prolly...It's not dodgy, it's sold in most shops here.

You could argue that you need caffeine as a medicine to stop the headaches which could justify taking it as pills.

It's good that caffeine works for you- if i wanted to sleep, wild horses couldn't stop me crawling back into the comfort zone that is the bed.

all the bestest

Juka said...

You poor soul. I totally relate. I vote kick the habit now. Ramadan is tough enough without withdrawel symptoms.

Om Luji said...

I've always done my best in exams which came in Ramadan. Don't know why. I know that for people who consume large amount of caffeine it is a difficult month. That's why I was the only one who voted that you should cut down on the caffiene. It's better for your overall health. So, you can consider it as an opportunity to change this habit. Good luck with your exams.

Ahmed said...

I have the solution. caffeinated soap.

have a look http://www.thinkgeek.com/caffeine/accessories/5a65/

Ravine85 said...

Thx guys for the suggestions, I'm down to one occasional (very soothing) cup of coffee every now and then.
Zerocool: I'm placing a lot of faith in my receptors to self-regulate lol.
Fadfadation: You're NOT HELPING! ehe2.

Juka:Withdrawal symptoms... *shudders*

Pinky: I looked up the drug index and we don't have those here unfortunately. The caffiene helps but if I even go near the bed while pulling off an all nighter...forget about it!

Om Luji: the only experience I have regarding exams in Ramadan is from when I was in 3rd grade..and that isn't much to go on unfortunately lol.
I quit every yr during ramadan actually, then I fall right off the wagon. I can't help it, I love it too much! Besides, I'm holding on to the argument that caffeine helps prevent Alzeihmer's.

Ahmed: that's just..too good to be true *she said with eyes full of wonder*! But if you lather too much could that possibly mean an overdose that sends you into arrythmia or cardiac arrest?